# SDR AALA200802534A

- Difficulty date: November 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 56,886 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD CABIN UPPER POSITION HAS BROKEN SAFETY STRAP.  REPLACED SAFETY STRAP AT FLASHLIGHT AT FORWARD CABIN UPPER POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
